Here is My Question:
I've been on Tysabri for 7 years. Every 4 weeks I get an infusion. Now my neurologist has put me on 6 weekly infusions which is not my choice. I've never felt this way in 7 years...I feel light headed, sick, tired and I've no motivation. Help!
There are many potential reasons for feeling, "lightheaded, sick and tired" , that have nothing to do with extending the interval between infusions to every 6 weeks. Talk to your doctor to see if he or she can provide an answer. Most current evidence suggests that people receiving tysabri every 6 weeks do just as well as those receiving every 4 week tysabri. There is a clinical trial underwent to make sure there is no difference in outcomes between patients randomly assigned to continue on every 4 week tysabri or increase the interval between infusions to every 6 weeks, but the results are not available at present.
If you are JCV antibody negative, you could simply ask your neurologist if it is okay to return to every 4 week infusions, if you and your doctor are convinced your problems are related to the change in schedule.
Revere P (Rip) Kinkel, MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.